# SDR IPXA2025030579300

- Difficulty date: February 27, 2025
- Submitted: March 5, 2025
- Operation: Air carrier
- Aircraft: N255UP
- Make and model: Doug MD-11F
- Aircraft serial: 48404
- Aircraft time: 93,449 hours, 21,525 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: NRC6753503
- Part serial: 079
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APG, UPON EXTENSIVE STRUCTURE REPAIR OF L/H WING O/B FLAP REQUIRES REPLACEMENT, 57-57. REMOVED L/H WING O/B FLAP S/N 079.INSTALLED TRACKS SUPPORT VANE 5EA IN REF TO MD-11 AMM 27-50-34-400-801,SPRING CARTRIDGE IN REF TO MD-11 AMM 27-51-04-400-802 & I/B AND O/B CARRIAGE IN REF TO BOEING CMM 27-52-04.PERFORMED OPS CHECK AND ADJUSTMENT L/H WING O/B FLAP VANE IN REF TO MD-11 AMM 27-50-32-830-801. TOOL USED CALIPER ID/20-105 DUE 31-MAY-2025, T/W ID/19-1235 DUE 23-APR-2025.OPS CHECK AND ADJUSTMENT GOOD.
